# SDR YENA2023032700290

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 6,558 hours, 1,242 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Wire Harness
- Part number: 10204202118
- Part serial: 5007902
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 6,555 hours, 1,240 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#523, JFK-LAX. (ETOPS)  ENG 2 FADEC SYS FAULT; R & R WIRE HARNESS WO4 4088K REF L/P 3569608 (FOUND OPEN WIRE 3" BACK FROM CONNECTOR P63 ON #2 ENGINE N2 (4065KS). R & R HARNESS W04 ON #2 ENGINE PER MM 73-21-64.). IDLE CHK PASS. FAULT CLEAR ENG #2. [ REF L/P 3569602, ITEM 1(ENG 2 FADEC SYS FAULT) . FOUND ENG 2 W03 EEC HARNESS DAMAGED NEAR CONNECTOR P64.REMOVED AND REPLACED #2 ENG W03 EEC HARNES PER AMM 73-21-63 PB 401. FOLLOWING TSM 77-11-00-810-811-A. W03 WAS R & R WITH NO HELP. R & R N2 TRANSDUCER [4065KS] ON ENG 2 PER AMM77-11-23 PB 401. FAULT REMAINS, FURTHER T/S IS REQUIRED. R & R #2 ENG EEC PER AMM 73-21-01 PB 401 CONF 21 NO HELP W/ORIGINAL FAULT ENG 2 FADEC FAULT N2 SENSOR SYS.
